MathSciNet Relay Station
MathSciNet bibliographic data
MR860682 17B55 (17B56)
Friedlander, Eric M.; Parshall, Brian J. Support varieties for restricted Lie algebras. Invent. Math. 86 (1986), no. 3, 553–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement